Alert archive / Wisconsin / River Flood Warnings in 2008

River Flood Warning 28, NWS Milwaukee, WI

March 31, 2008Milwaukee County, Wisconsin

NWS Milwaukee, WI issued this river flood warning at Mar 31, 2008, 1:48 PM CDT for Milwaukee County, Wisconsin. It took effect at Mar 31, 2008, 2:59 PM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Mar 31, 2008, 1:48 PM CDT (18:48 UTC)
In effect from
Mar 31, 2008, 2:59 PM CDT
Expired
Mar 31, 2008, 9:26 PM CDT
In force
6 hr
Issued by
NWS Milwaukee, WI
Flood severity
Minor

County Milwaukee County, WI

The radar

The Milwaukee radar (KMKX), 51 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Oak Creek at South Milwaukee (OAKW3).

Action stage
5.5 ft
Minor stage
8 ft
Moderate stage
10 ft
Major stage
11 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04087204, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KMKX 311848
FLWMKX
 
FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
148 PM CDT MON MAR 31 2008

...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN...

  OAK CREEK AT SOUTH MILWAUKEE AFFECTING MILWAUKEE COUNTY

WIC079-010048-
/O.NEW.KMKX.FL.W.0028.080331T1959Z-000000T0000Z/
/OAKW3.1.ER.080331T1959Z.080331T2000Z.000000T0000Z.UU/
148 PM CDT MON MAR 31 2008

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE OAK CREEK AT SOUTH MILWAUKEE
* FROM THIS AFTERNOON UNTIL FURTHER NOTICE
* AT 1310 PM MONDAY...THE STAGE WAS 6.55 FEET
* THE RIVER IS RISING TO FLOOD STAGE
* FLOOD STAGE IS 8.0 FEET
* CREST FORECASTS ARE NOT ISSUED FOR THIS LOCATION. THE WARNING 
  WILL REMAIN IN EFFECT UNTIL THE RIVER FALLS BELOW FLOOD STAGE.
* AT 5.5 FEET...THERE IS MINOR FLOODING TO LOWLAND AND WOODED 
  LAND IN THE SOUTH MILWAUKEE AREA.

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        TUE  WED  THU  FRI
 
SOUTH MILWAUKEE  8.0   5.5   6.55 01 PM 03/31   NOT A FORECAST POINT

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
 
SOUTH MILWAUKEE  6.55  01 PM 03/31    3.27      ..NOT AVAILABLE..

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...

(OAKW3) PREDICTED 6-HOUR RAINFALL AMOUNTS
S. MILWAUKEE: 7 AM-1 PM   0.30
S. MILWAUKEE: 1 PM-7 PM   0.69
S. MILWAUKEE: 7 PM-1 AM   0.20
S. MILWAUKEE: 1 AM-7 AM   0.04

$$
BORGHOFF
2 follow-up statements
000 
WGUS83 KMKX 312056
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
356 PM CDT MON MAR 31 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN...
 
  EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE AFFECTING LAFAYETTE COUNTY 
  ROOT RIVER AT FRANKLIN AFFECTING MILWAUKEE COUNTY 
  ROOT RIVER CANAL AT RAYMOND AFFECTING RACINE COUNTY 
  SUGAR RIVER AT BRODHEAD AFFECTING GREEN AND ROCK COUNTIES 
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN...
  CRAWFISH RIVER AT MILFORD AFFECTING JEFFERSON COUNTY 
  FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY 
  OAK CREEK AT SOUTH MILWAUKEE AFFECTING MILWAUKEE COUNTY 
  PECATONICA RIVER AT MARTINTOWN AFFECTING GREEN COUNTY 
  ROCK RIVER AT JEFFERSON AFFECTING JEFFERSON COUNTY 
  ROCK RIVER AT FORT ATKINSON AFFECTING JEFFERSON COUNTY 
  ROCK RIVER AT NEWVILLE AFFECTING JEFFERSON AND ROCK COUNTIES 
  ROCK RIVER AT AFTON AFFECTING ROCK COUNTY 
 
WIC055-010256-
/O.CON.KMKX.FL.W.0018.000000T0000Z-000000T0000Z/
/MILW3.2.SM.080321T2030Z.080406T1800Z.000000T0000Z.NO/
356 PM CDT MON MAR 31 2008

THE FLOOD WARNING CONTINUES FOR
  THE CRAWFISH RIVER AT MILFORD.
* UNTIL FURTHER NOTICE.
* AT 0300 PM MONDAY THE STAGE WAS  7.08 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 7.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 9.3 FEET BY SUNDAY EARLY AFTERNOON.  
  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* AT 9.0 FEET...WATER APPROACHES SOME HOMES IN MILFORD. THIS LEVEL IS CONSIDERED
  TO BE ABOUT A 10 YEAR FLOOD

$$

WIC065-010255-
/O.EXT.KMKX.FL.W.0024.080401T0740Z-080403T1048Z/
/BCHW3.1.ER.080401T0740Z.080402T0000Z.080403T0448Z.NO/
356 PM CDT MON MAR 31 2008

...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...
 
THE FLOOD WARNING CONTINUES FOR
  THE EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE.
* FROM AFTER MIDNIGHT TOMORROW UNTIL LATE WEDNESDAY NIGHT.
* AT 0300 PM MONDAY THE STAGE WAS  7.96 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND CONTINUE TO 
  RISE TO NEAR 13.6 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY WEDNESDAY BEFORE MIDNIGHT.
* AT 14.0 FEET...MCKELLAR PARK IS COMPLETELY FLOODED.  WATER COVERS THE PARKS 
  SWIMMING POOL AND TENNIS COURTS

$$

WIC059-010255-
/O.CON.KMKX.FL.W.0011.000000T0000Z-000000T0000Z/
/NMSW3.2.SM.080313T2137Z.080404T0000Z.000000T0000Z.UU/
356 PM CDT MON MAR 31 2008

THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER NEAR NEW MUNSTER.
* UNTIL FURTHER NOTICE.
* AT 0315 PM MONDAY THE STAGE WAS 11.43 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 13.7 FEET BY THURSDAY EVENING THEN 
  BEGIN FALLING.
* AT 13.5 FEET...THERE IS WIDESPREAD FLOODING TO HOMES ADJACENT TO THE RIVER IN 
  THE TOWNS OF WHEATLAND...SILVER LAKE AND SALEM.  SOME FAMILIES EVACUATE THEIR 
  HOMES AND SOME COUNTY ROADS ARE CLOSED

$$

WIC079-010255-
/O.CON.KMKX.FL.W.0028.000000T0000Z-000000T0000Z/
/OAKW3.1.ER.080331T2358Z.080401T0000Z.000000T0000Z.UU/
356 PM CDT MON MAR 31 2008

THE FLOOD WARNING CONTINUES FOR
  THE OAK CREEK AT SOUTH MILWAUKEE
* FROM THIS EVENING UNTIL FURTHER NOTICE
* AT 03PM MONDAY THE STAGE WAS 6.6 FEET
* FLOOD STAGE IS 8.0 FEET
* AT 7.0 FEET...THERE IS FLOODING TO LOWLAND AND WOODED LAND IN THE SOUTH 
  MILWAUKEE AREA

$$

WIC045-010255-
/O.CON.KMKX.FL.W.0025.080401T0600Z-000000T0000Z/
/MTNW3.1.ER.080401T0600Z.080404T1200Z.000000T0000Z.NO/
356 PM CDT MON MAR 31 2008

THE FLOOD WARNING CONTINUES FOR
  THE PECATONICA RIVER AT MARTINTOWN.
* FROM AFTER MIDNIGHT TOMORROW UNTIL FURTHER NOTICE.
* AT 0300 PM MONDAY THE STAGE WAS 12.83 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.5 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND CONTINUE TO 
  RISE TO NEAR 17.6 FEET BY FRIDAY MORNING.
* AT 17.5 FEET...DOWNSTREAM IN WINSLOW ILLINOIS...HIGHWAY 73 IS FLOODED

$$

WIC055-010255-
/O.CON.KMKX.FL.W.0021.000000T0000Z-000000T0000Z/
/JFFW3.2.ER.080328T1153Z.080406T0600Z.000000T0000Z.UU/
356 PM CDT MON MAR 31 2008

THE FLOOD WARNING CONTINUES FOR
  THE ROCK RIVER AT JEFFERSON.
* UNTIL FURTHER NOTICE.
* AT 0300 PM MONDAY THE STAGE WAS 10.14 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 11.7 FEET BY EARLY SUNDAY MORNING.  
  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* AT 11.8 FEET...FLOODWATERS AFFECT HIGHWAY K BETWEEN JEFFERSON AND FORT 
  ATKINSON

$$

WIC055-010255-
/O.CON.KMKX.FL.W.0022.000000T0000Z-000000T0000Z/
/FATW3.2.ER.080327T2215Z.080406T0600Z.000000T0000Z.UU/
356 PM CDT MON MAR 31 2008

THE FLOOD WARNING CONTINUES FOR
  THE ROCK RIVER AT FORT ATKINSON.
* UNTIL FURTHER NOTICE.
* AT 0235 PM MONDAY THE STAGE WAS  6.22 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 6.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 7.9 FEET BY EARLY SUNDAY MORNING.  
  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* AT 7.1 FEET...WATER TOUCHES HIGHWAY 106 EAST OF FORT ATKINSON

$$

WIC055-105-010255-
/O.CON.KMKX.FL.W.0019.000000T0000Z-000000T0000Z/
/NVLW3.3.ER.080323T2322Z.080407T0600Z.000000T0000Z.NR/
356 PM CDT MON MAR 31 2008

THE FLOOD WARNING CONTINUES FOR
  THE ROCK RIVER AT NEWVILLE.
* UNTIL FURTHER NOTICE.
* AT 0300 PM MONDAY THE STAGE WAS 10.61 FEET.
* MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 12.0 FEET BY EARLY MONDAY MORNING.  
  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* AT 11.3 FEET...THERE IS KNEE-DEEP WATER OVER BLACKHAWK ROAD.  LAMP ROAD ON 
  WEST SIDE OF RIVER ALSO BECOMES FLOODED.  LAKE KOSHKONONG MERGES WITH MUD LAKE
  TO THE EAST OF LAKE KOSHKONONG

$$

WIC105-010255-
/O.CON.KMKX.FL.W.0016.000000T0000Z-000000T0000Z/
/AFTW3.2.SM.080321T1645Z.080402T0600Z.000000T0000Z.NO/
356 PM CDT MON MAR 31 2008

THE FLOOD WARNING CONTINUES FOR
  THE ROCK RIVER AT AFTON.
* UNTIL FURTHER NOTICE.
* AT 0315 PM MONDAY THE STAGE WAS 10.12 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 11.8 FEET BY TOMORROW EVENING THEN 
  BEGIN FALLING.
* AT 11.5 FEET...WATER SURROUNDS AT LEAST 2 HOMES NEAR THE RIVER IN THE AFTON 
  AREA.  NUMEROUS SECONDARY ROADS IN THE AFTON AREA ARE CLOSED TO TRAFFIC.

$$

WIC079-010255-
/O.EXT.KMKX.FL.W.0026.080401T1200Z-080402T0444Z/
/FRKW3.1.ER.080401T1200Z.080401T1800Z.080401T2244Z.UU/
356 PM CDT MON MAR 31 2008

...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...
 
THE FLOOD WARNING CONTINUES FOR
  THE ROOT RIVER AT FRANKLIN.
* FROM TOMORROW MORNING UNTIL TUESDAY EVENING.
* AT 0315 PM MONDAY THE STAGE WAS  6.80 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO
  NEAR 8.1 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY TOMORROW AFTERNOON.
* AT 8.0 FEET...A LOW SPOT ON OAKWOOD ROAD IS FLOODED

$$

WIC101-010255-
/O.EXT.KMKX.FL.W.0023.000000T0000Z-080403T1017Z/
/RAYW3.1.ER.080331T1840Z.080401T1800Z.080403T0417Z.NO/
356 PM CDT MON MAR 31 2008

...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...
 
THE FLOOD WARNING CONTINUES FOR
  THE ROOT RIVER CANAL AT RAYMOND.
* UNTIL LATE WEDNESDAY NIGHT.
* AT 0315 PM MONDAY THE STAGE WAS  9.23 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 10.8 FEET BY TOMORROW EARLY AFTERNOON. 
  THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY BEFORE MIDNIGHT.
* AT 10.7 FEET...A STAGE OF 10.7 FEET CAN BE CONSIDERED TO BE ABOUT A 100 YEAR 
  FLOOD

$$

WIC045-105-010255-
/O.EXT.KMKX.FL.W.0027.080401T1116Z-080405T2000Z/
/BROW3.1.ER.080401T1116Z.080402T1800Z.080405T1400Z.NO/
356 PM CDT MON MAR 31 2008

...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...
 
THE FLOOD WARNING CONTINUES FOR
  THE SUGAR RIVER AT BRODHEAD.
* FROM TOMORROW MORNING UNTIL SATURDAY AFTERNOON.
* AT 0315 PM MONDAY THE STAGE WAS  3.71 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 5.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO
  NEAR 7.8 FEET BY WEDNESDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY LATE SATURDAY MORNING.
* AT 8.0 FEET...FLOODWATERS ARE OVER HIGHWAY T IN ROCK COUNTY.  A FLOOD OF THIS 
  LEVEL CAN BE CONSIDERED TO BE BETWEEN A 2 YEAR FLOOD AND A 5 YEAR FLOOD

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        TUE  WED  THU  FRI
 
BLANCHARDVILLE  11.0   9.0   7.96 03 PM 03/31   12.1 13.2 10.0  8.3
NEW MUNSTER     10.0   9.0  11.43 03 PM 03/31   12.2 13.1 13.6 13.7
MARTINTOWN      13.5   9.5  12.83 03 PM 03/31   14.0 15.6 16.7 17.6
JEFFERSON       10.0   8.0  10.14 03 PM 03/31   10.2 10.6 11.1 11.5
FORT ATKINSON    6.0   4.5   6.22 03 PM 03/31    6.3  6.6  7.0  7.4
NEWVILLE        10.0   9.0  10.61 03 PM 03/31   10.7 10.8 11.0 11.2
AFTON            9.0   8.0  10.12 03 PM 03/31   11.3 11.8 11.2 10.9
RAYMOND          9.0   7.0   9.23 03 PM 03/31   10.7 10.4  8.2  7.0
BRODHEAD         5.0   4.5   3.71 03 PM 03/31    5.1  7.6  7.7  6.6
MILFORD          7.0   5.0   7.08 03 PM 03/31    7.2  7.7  8.1  8.5
FRANKLIN         8.0   7.0   6.80 03 PM 03/31    8.0  7.7  7.1  6.0
SOUTH MILWAUKEE  8.0   5.5   6.58 03 PM 03/31   NOT A FORECAST POINT

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
 
BLANCHARDVILLE   8.33  11 AM 03/26    0.66      13.60 07 PM 04/01
MARTINTOWN      13.65  04 PM 03/24    0.18      17.60 07 AM 04/04
JEFFERSON       10.14  03 PM 03/31    0.19      11.70 01 AM 04/06
AFTON           10.12  03 PM 03/31    0.07      11.81 01 AM 04/02
RAYMOND          9.33  05 AM 03/27       M      10.80 01 PM 04/01
BRODHEAD         3.84  06 AM 03/28    0.30       7.80 01 PM 04/02
FORT ATKINSON    6.22  03 PM 03/31    0.10       7.90 01 AM 04/06
FRANKLIN         6.81  11 AM 03/27    2.47       8.10 01 PM 04/01
MILFORD          7.19  04 PM 03/28    0.04       9.30 01 PM 04/06
NEW MUNSTER     11.69  10 AM 03/28       M      13.70 07 PM 04/03
NEWVILLE        10.62  12 PM 03/31    0.12      12.00 01 AM 04/07
SOUTH MILWAUKEE  6.59  03 PM 03/31    3.31      ..NOT AVAILABLE..

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...

(AFTW3) PREDICTED 6-HOUR RAINFALL AMOUNTS
AFTON: 7 AM-1 PM   0.39
AFTON: 1 PM-7 PM   0.49
AFTON: 7 PM-1 AM   0.11
AFTON: 1 AM-7 AM   0.00

(BCHW3) PREDICTED 6-HOUR RAINFALL AMOUNTS
BLANCHARDVILLE: 7 AM-1 PM   0.59
BLANCHARDVILLE: 1 PM-7 PM   0.45
BLANCHARDVILLE: 7 PM-1 AM   0.08
BLANCHARDVILLE: 1 AM-7 AM   0.00

(BROW3) PREDICTED 6-HOUR RAINFALL AMOUNTS
BRODHEAD: 7 AM-1 PM   0.45
BRODHEAD: 1 PM-7 PM   0.46
BRODHEAD: 7 PM-1 AM   0.09
BRODHEAD: 1 AM-7 AM   0.00

(OAKW3) PREDICTED 6-HOUR RAINFALL AMOUNTS
S. MILWAUKEE: 7 AM-1 PM   0.30
S. MILWAUKEE: 1 PM-7 PM   0.69
S. MILWAUKEE: 7 PM-1 AM   0.20
S. MILWAUKEE: 1 AM-7 AM   0.04
(FRKW3) 
PREDICTED 6-HOUR RAINFALL AMOUNTS
FRANKLIN: 7 AM-1 PM   0.25
FRANKLIN: 1 PM-7 PM   0.66
FRANKLIN: 7 PM-1 AM   0.20
FRANKLIN: 1 AM-7 AM   0.04

(FATW3) PREDICTED 6-HOUR RAINFALL AMOUNTS
FORT ATKINSON: 7 AM-1 PM   0.38
FORT ATKINSON: 1 PM-7 PM   0.59
FORT ATKINSON: 7 PM-1 AM   0.14
FORT ATKINSON: 1 AM-7 AM   0.00

(NVLW3) PREDICTED 6-HOUR RAINFALL AMOUNTS
NEWVILLE: 7 AM-1 PM   0.40
NEWVILLE: 1 PM-7 PM   0.52
NEWVILLE: 7 PM-1 AM   0.11
NEWVILLE: 1 AM-7 AM   0.00

(JFFW3) PREDICTED 6-HOUR RAINFALL AMOUNTS
JEFFERSON: 7 AM-1 PM   0.38
JEFFERSON: 1 PM-7 PM   0.59
JEFFERSON: 7 PM-1 AM   0.14
JEFFERSON: 1 AM-7 AM   0.00

(MILW3) PREDICTED 6-HOUR RAINFALL AMOUNTS
MILFORD: 7 AM-1 PM   0.44
MILFORD: 1 PM-7 PM   0.59
MILFORD: 7 PM-1 AM   0.12
MILFORD: 1 AM-7 AM   0.00

(MTNW3) PREDICTED 6-HOUR RAINFALL AMOUNTS
MARTINTOWN: 7 AM-1 PM   0.56
MARTINTOWN: 1 PM-7 PM   0.43
MARTINTOWN: 7 PM-1 AM   0.08
MARTINTOWN: 1 AM-7 AM   0.00

(NMSW3) PREDICTED 6-HOUR RAINFALL AMOUNTS
NEW MUNSTER: 7 AM-1 PM   0.24
NEW MUNSTER: 1 PM-7 PM   0.61
NEW MUNSTER: 7 PM-1 AM   0.20
NEW MUNSTER: 1 AM-7 AM   0.03

(RAYW3) PREDICTED 6-HOUR RAINFALL AMOUNTS
RAYMOND: 7 AM-1 PM   0.23
RAYMOND: 1 PM-7 PM   0.64
RAYMOND: 7 PM-1 AM   0.21
RAYMOND: 1 AM-7 AM   0.04

CLF
000 
WGUS83 KMKX 010226
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
926 PM CDT MON MAR 31 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN WISCONSIN...
 
  EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE AFFECTING LAFAYETTE COUNTY
  OAK CREEK AT SOUTH MILWAUKEE AFFECTING MILWAUKEE COUNTY
 
WIC065-010256-
/O.CAN.KMKX.FL.W.0024.000000T0000Z-080403T1048Z/
/BCHW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
926 PM CDT MON MAR 31 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE.
* AT 0800 PM MONDAY THE STAGE WAS  8.57 FEET.
* NO FLOODING IS CURRENTLY FORECAST.
* FLOOD STAGE IS 11.0 FEET. 


AT A STAGE OF 11.0 FEET...WATER COVERS HIGHWAY H AND FLOODWATERS ARE IN MCKELLAR
PARK.

$$

WIC079-010256-
/O.CAN.KMKX.FL.W.0028.000000T0000Z-080401T0226Z/
/OAKW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
926 PM CDT MON MAR 31 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE OAK CREEK AT SOUTH MILWAUKEE
* AT 08PM MONDAY THE STAGE WAS 6.5 FEET
* FLOOD STAGE IS 8.0 FEET
* THE RIVER IS NOW BELOW FLOOD STAGE AND IS EXPECTED TO REMAIN BELOW FLOOD 
  STAGE.


AT A STAGE OF 6.0 FEET...THERE IS MINOR FLOODING TO LOWLAND AND WOODED LAND IN 
THE SOUTH MILWAUKEE AREA.

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          
-               FLOOD  FULL      OBSERVED         
LOCATION       STAGE  STAGE    STAGE/TIME
 
BLANCHARDVILLE  11.0   9.0   8.57 08 PM 03/31
SOUTH MILWAUKEE  8.0   5.5   6.46 08 PM 03/31

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
 
BLANCHARDVILLE   8.57  08 PM 03/31    1.31      10.70 07 PM 04/01
SOUTH MILWAUKEE  6.66  04 PM 03/31    3.20      ..NOT AVAILABLE..

...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED
SITES...

(BCHW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
BLANCHARDVILLE: 7 PM-1 AM   0.08
BLANCHARDVILLE: 1 AM-7 AM   0.00
BLANCHARDVILLE: 7 AM-1 PM   0.02
BLANCHARDVILLE: 1 PM-7 PM   0.00

(OAKW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
S. MILWAUKEE: 7 PM-1 AM   0.10
S. MILWAUKEE: 1 AM-7 AM   0.00
S. MILWAUKEE: 7 AM-1 PM   0.04
S. MILWAUKEE: 1 PM-7 PM   0.00

CLF

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Mar 31, 4:04 AM CDT, 9 hours 44 minutes earlier.

Area forecast discussion, Mar 31, 4:04 AM CDT, 9 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
404 AM CDT MON MAR 31 2008

.DISCUSSION...FCST FOCUS SQUARELY ON TODAY WITH DENSE FOG...HEAVY
RAIN/FLOODING...SEVERE POTENTIAL.

FAVORABLE FOG SETUP WITH APPCH WRM FRONT AND COOL EASTERLY FLOW
COMING OFF OF LAKE MICHIGAN. WARM FRONTAL POSITION WILL BE HUGE
KEY TODAY/THIS EVENING FOR MANY WX VARIABLES.

IMPRESSIVE H8 THERMAL/MOISTURE ADVECTION POINTING INTO IA PER
00Z/31 UPPER AIR ANALYSIS. APPROACHING MID LEVEL SHORTWAVE AND H7-H5 JET
MAXES ENHANCING DEVELOPMENT AS COMPLEX ROLLS ACRS CWA THIS MRNG.
H8 JET INCREASES TODAY AND HELPS TO SURGE DEW POINTS TO 10C OR
HIGHER. MORE ACTIVITY ACRS NW MO AND WRN IA AHEAD OF MORE SIGGY
SHORT WAVE TICKETED FOR THE CWA AFTER A BRIEF LULL. LOCAL
MESOSCALE MODELS GENERATING SOME RATHER HEFTY QPF TOTALS WITH THIS
EVENT. FFA CERTAINLY CONTINUES.

H8 LOW PROGGD TO MOVE NE ACRS IA TODAY WITH STRENGTHENING H8 LLJ TO
OVER 50 KNOTS. RATHER CONCERNED HOW THE GFS/NAM/LOCAL WRF AND ECMWF
BRING SFC WARM FRONT INTO FAR SRN WI. SHEAR PROFILES BECOME
EXTREMELY FAVORABLE THIS AFTN. HOWEVER MODEL SOUNDINGS/LLVL RH
PROGS AND MOS ALL SHOW THE LOW CLOUD COVER WILL PERSIST EVEN AFTER
WARM FRONTAL PASSAGE. VERY STRONG INVERSION THROUGH 5K FEET. ANY
CLEARING SOUTH OF WARM FRONTAL BOUNDARY WOULD CERTAINLY FAVOR SFC
BASED DEVELOPMENT THAT COULD QUICKLY GO SVR. SOMETHING TO WATCH.
NEVERTHELESS ELEVATED CAPE VALUES EXCEED 1K ON GFS SOUNDINGS AND
MID LEVEL LAPSE LATES BETWEEN 7-7.5C...SO HAIL POTENTIAL STILL
LOOKING REASONABLE.

ONCE SFC LOW GOES BY TNGT NW WINDS ADVECT COLDER H8 TEMPS AND WILL
PLAY A GRADUAL TRANSITION WITHIN THE GRIDS...MAINLY AFTER 6Z.

MID LEVEL TROUGH AXIS PROGGD TO COME THRU CWA ON TUESDAY SO WILL
KEEP THE SML POPS GOING. SFC HI THEN TAKES HOLD FOR TUE NIGHT
THROUGH WED.

FOR NOW SYSTEM IN THE THURSDAY AND FRIDAY TIME FRAME LOOKS TO
LARGELY BYPASS CWA TO THE SOUTH BUT ENUF UNCERTAINTY AND PROXIMITY
OF MEASUREABLE QPF WARRANTS MAINTAINING THE GOING CHC.

&&
10

.AVIATION...
EAST FLOW AND DENSE FOG INTO MKE AND ENW FOR MUCH OF THE MORNING.
COMPLICATING FACTOR WILL BE HOW MUCH STIRRING OCCURS DUE TO RAIN AND
THUNDERSTORMS.  ALTHOUGH EXPECT LIFR MOST OF THE MORNING...COULD BE
OCCASIONS WHERE IT IMPROVES BRIEFLY.

AS WARM FRONT MOVES NORTH THIS AFTERNOON EXPECT SOME IMPROVEMENT IN
FOG AND STRATUS BUT CONTINUED THREAT FOR RAIN AND THUNDERSTORMS WILL
KEEP CONDITIONS MVFR AT BEST.

&&

.MARINE...
DENSE FOG IN PLACE WITH METARS AT MKE...RAC...ENW...UGN ALL SHOWING
DENSE FOG.  ALSO...WEB CAMS AT MILWAUKEE HARBOR SHOWING 1/4 MILE
VISIBILITY OR LESS.  WILL BE TRICKY AS TO FOG CLEARING SINCE COOL
EAST FLOW REGIME TO CONTINUE NORTH OF WARM FRONT.  MODELS ALL BRING
WARM FRONT NORTH INTO SOUTHERN WISCONSIN THIS AFTERNOON...BUT DEGREE
OF STIRRING FROM SOUTHWEST FLOW SURGE IN QUESTION.  HAVE DENSE FOG
ADVISORY UNTIL 1 PM IN SOUTHERN WATERS AND 4 PM FROM PORT WASHINGTON
TO SHEBOYGAN.

ON A RELATED NOTE...DECIDED AGAINST SMALL CRAFT ADVISORY FOR THIS
AFTERNOON IN WARM SECTOR AS CONFIDENCE IS LOW HOW MUCH PUSH THEIR
WILL BE.  SMALL CRAFT ADVISORY WILL BE NEEDED TONIGHT IN NORTH TO
NORTHWEST FLOW BUT WILL LET DAY SHIFT WRAP UP FOG EVENT FIRST.

&&

.HYDROLOGY...
ALL GUIDANCE CONTINUES TO PRODUCE 1 TO 2 INCHES OF RAINFALL ACROSS
CWA.  LOCAL WSWRF 4KM ARW RUNS SHOW INTENSE CONVECTIVE COMPLEX THIS
AFTERNOON WITH LOCAL 4 TO 5 INCH RAIN ACCUMULATIONS.  NCRFC CALLED
AND RAN SOME NEW SIMULATIONS USING LATEST 24 HOUR HPC QPF WHICH IS
UP AROUND 1.75 INCHES.  THIS RESULTS IN WIDESPREAD MODERATE FLOODING
WITH SOME MAJOR FLOODING POSSIBLE.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLOOD WATCH THROUGH LATE TONIGHT FOR WIZ046-047-051-052-056>060-
     062>072.

     DENSE FOG ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR WIZ066-071-
     072.

     DENSE FOG ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR WIZ052-060.

LM...DENSE FOG ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR LMZ645-646.

     DENSE FOG ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR LMZ643-644.

&&
Hazardous weather outlook, Mar 31, 10:17 AM CDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1017 AM CDT MON MAR 31 2008

WIZ046-047-051-052-056>060-062>072-011215-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
1017 AM CDT MON MAR 31 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A FLOOD WATCH REMAINS IN EFFECT THROUGH TONIGHT FOR ALL OF SOUTHERN
WISCONSIN. WIDESPREAD RAINFALL OF 1 TO 2 INCHES BY TONIGHT WILL
RESULT IN FLOODING OF STREAMS...CREEKS...AND RIVERS. THUNDERSTORMS
WILL BRING LOCALLY HEAVIER AMOUNTS AROUND 4 INCHES THAT WOULD
PRODUCE FLASH FLOODING AND URBAN FLOODING.

SEVERE THUNDERSTORMS ARE POSSIBLE...ESPECIALLY THIS AFTERNOON AND
EVENING.  HAIL APPEARS TO BE THE MAIN THREAT.  A LIMITED THREAT FOR
DAMAGING WINDS AND TORNADOES EXISTS NEAR THE ILLINOIS BORDER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

MODERATE TO PERHAPS MAJOR FLOODING IS EXPECTED THIS WEEK DUE TO THE
COMBINATION OF SPRING SNOW MELT AND HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED THROUGH THIS EVENING TO PROVIDE REPORTS OF
HAIL AND HEAVY RAINFALL.

LMZ643>646-011215-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1017 AM CDT MON MAR 31 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

WINDS WILL INCREASE THIS AFTERNOON AND EVENING...AND A SMALL CRAFT
ADVISORY SHOULD BE NEEDED FOR NORTHWEST WINDS AND HIGH WAVES BY THIS
EVENING. A GALE WARNING IS IN EFFECT FOR THE OPEN WATERS TONIGHT.

THUNDERSTORMS ARE EXPECTED INTO TONIGHT.  THE STORMS MAY PRODUCE
HAIL...AND THERE IS A LIMITED THREAT OF STRONG WINDS SOUTH OF
MILWAUKEE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SMALL CRAFT CRITERIA WILL BE MET AGAIN TUESDAY...WHEN A GALE WARNING
IS IN EFFECT FOR THE OPEN WATERS.

WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 2:32 AM CDTDense Fog AdvisoryMKXKenosha, Milwaukee, Ozaukee, Racine, Sheboygan7 hr
Mar 31, 7:35 AM CDTRiver Flood WarningMKXRacine50 hr
Mar 31, 9:59 AM CDTRiver Flood WarningMKXLafayette11 hr
Mar 31, 9:59 AM CDTRiver Flood WarningMKXGreen3 days
Mar 31, 9:59 AM CDTRiver Flood WarningMKXMilwaukee25 hr
Mar 31, 9:59 AM CDTRiver Flood WarningMKXGreen, Rock3 days

Nearby

River Flood Warnings in Wisconsin, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.